| Model Number |
370945 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
After an implantation period of approx.31 months, it was reported that an increasing pacing impedance was observed.The lead was capped.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.